MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV SYSTEM W.PRECHAMBER 10/40; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV SYSTEM W.PRECHAMBER 10/40; HYDROCEPHALUS MANAGEMENT
Model Number FV332T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: (description incoming product condition).The prechamber with burrhole deflector was received in a plastic container inserted in an unknown liquid.Results: first we performed a visual inspection with the prechamber.The investigation revealed that it had no deformations or other abnormalities.However, inspection with a microscope showed likely salty deposits on the membrane.To see if the pump reservoir functioned properly we carried out a test.The results showed that it was easy to fill the reservoir without any delay.Because blockage was suspected, we tried to pump the test fluid out of the reservoir.The fluid was drained without difficulty.Based on our investigation results, we could not confirm that the prechamber with catheter was occluded.There was no failure detectable with this prechamber with catheter at the time of manufacture or delivery.No further actions required.
 
Event or Problem Description
According to the complainant a gav system was blocked postoperatively.The valve was implanted on an unspecified date.It was revised on (b)(6) 2017 and was returned to the manufacturer.Further details were not provided.

Brand Name
GAV SYSTEM W.PRECHAMBER 10/40
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13029031
Report Number3004721439-2021-00846
Device Sequence Number4180011
Product Code JXG
UDI-Device Identifier04041906127206
UDI-Public4041906127206
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031303
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2021
Device Model NumberFV332T
Device Catalogue NumberFV332T
Device Lot Number20032247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2017
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient SexFemale